![]() |
Quadratic parameter homotopy functionfor solving polynomial equations |
---|---|
รหัสดีโอไอ | |
Creator | 1. Hafizudin Mohamad Nor 2. Siti Ainor Mohd Yatim |
Title | Quadratic parameter homotopy functionfor solving polynomial equations |
Publisher | Research and Development Office, Prince of Songkla University |
Publication Year | 2564 |
Journal Title | Songklanakarin Journal of Science and Technology (SJST) |
Journal Vol. | 43 |
Journal No. | 1 |
Page no. | 237-242 |
Keyword | numerical method, polynomial equations, homotopy function, quadratic parameter homotopy function, homotopy method |
URL Website | https://rdo.psu.ac.th/sjstweb/index.php |
ISSN | 0125-3395 |
Abstract | Homotopy function is used in conjunction with homotopy continuation methods (HCM) and a classical numerical methodto approximate the roots of nonlinear algebraic equations, particularly in solving polynomial equations. In this paper, we developa new function, known as quadratic parameter homotopy function, and apply it to solve several non- application equations andseveral application equations. This homotopy function is used in two homotopy methods i.e., Newton-HCM and Ostrowski-HCM.The results obtained indicate that the proposed homotopy function performs better than the existing homotopy functions. |